On differential independence of the Riemann zeta function and the Euler gamma function

Volume 135 / 2008

Bao Qin Li, Zhuan Ye Acta Arithmetica 135 (2008), 333-337 MSC: Primary 33B15; Secondary 12H05, 30D35, 34M15. DOI: 10.4064/aa135-4-2


  • Bao Qin LiDepartment of Mathematics
    Florida International University
    Miami, FL 33199, U.S.A.
  • Zhuan YeDepartment of Mathematical Sciences
    Northern Illinois University
    DeKalb, IL 60115, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image